Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the negative squares of a class of self-adjoint extensions in Krein spaces
Stockholm University, Faculty of Science, Department of Mathematics.
2013 (English)In: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 286, no 2-3, 118-148 p.Article in journal (Refereed) Published
Abstract [en]

A description of all exit space extensions with finitely many negative squares of a symmetric operator of defect one is given via Krein's formula. As one of the main results an exact characterization of the number of negative squares in terms of a fixed canonical extension and the behaviour of a function tau (that determines the exit space extension in Krein's formula) at zero and at infinity is obtained. To this end the class of matrix valued D-K(nxn) -functions is introduced and, in particular, the properties of the inverse of a certain D-K(2x2) -function which is closely connected with the spectral properties of the exit space extensions with finitely many negative squares is investigated in detail. Among the main tools here are the analytic characterization of the degree of non-positivity of generalized poles of matrix valued generalized Nevanlinna functions and some extensions of recent factorization results.

Place, publisher, year, edition, pages
2013. Vol. 286, no 2-3, 118-148 p.
Keyword [en]
Generalized Nevanlinna function, definitizable function, matrix valued function, Weyl function, boundary triplet, symmetric and self-adjoint operator, Krein space, operator with finitely many negative squares, Krein's formula
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-88264DOI: 10.1002/mana.201000154ISI: 000314470900005OAI: oai:DiVA.org:su-88264DiVA: diva2:610829
Note

AuthorCount:3;

Available from: 2013-03-13 Created: 2013-03-12 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Luger, Annemarie
By organisation
Department of Mathematics
In the same journal
Mathematische Nachrichten
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 69 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf